# SDR AALA20121019020

- Difficulty date: October 15, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 56,300 hours, 19,109 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON THE RIGHT UPPER OUTER SPLICE PLATE ON THE HORIZONTAL STABILIZER PIVOT.  REMOVED CORROSION AND ACCOMPLISHED REPAIR PER EA B757-55-026588.
